Alert archive / West Virginia / Flash Flood Warnings in 2015
Flash Flood Warning 1, NWS Charleston, WV
NWS Charleston, WV issued this flash flood warning at Apr 3, 2015, 6:30 PM EDT for Lincoln County, Wayne County, West Virginia; Lawrence County, Kentucky. It was in force for 3 hr. 26 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2015, 6:30 PM EDT (22:30 UTC)
- Expired
- Apr 3, 2015, 9:30 PM EDT
- In force
- 3 hr
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Flood severity
- None
Counties Lawrence County, KY, Lincoln County, WV, Wayne County, WV
The radar
The Charleston,WV radar (KRLX), 64 km from the middle of the area, began a volume at 22:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 6:35 PM EDT | FLASH FLOOD | 1 Nw Blaine, KY | RECIEVED ABOUT AN INCH OF RAIN IN SHORT TIME... WATER FLOWING OVER CAINES CREEK ROAD |
| Apr 3, 6:45 PM EDT | FLASH FLOOD | 2 N Charley, KY | RIGHT FORK OF GEORGES CREEK COMING OUT OF ITS BANKS |
| Apr 3, 6:56 PM EDT | FLASH FLOOD | 2 Ssw Durbin, KY | RUSH CREEK OUT OF BANKS |
| Apr 3, 7:00 PM EDT | FLOOD | 2 Ese Gallup, KY | FLOODING ALONG GRIFFITHS CREEK. TIME ESTIMATED. |
| Apr 3, 7:00 PM EDT | FLOOD | 2 Se Ulysses, KY | WIDESPREAD STREAM FLOODING IN SOUTHERN LAWRENCE COUNTY KY. SOME MINOR HILL SLIDES ALSO REPORTED. |
| Apr 3, 7:20 PM EDT | FLASH FLOOD | Webbville, KY | CREEKS OUT OF BANKS |
| Apr 3, 7:30 PM EDT | FLOOD | 4 Wnw Gallup, KY | FLOODING ALONG LICK CREEK WITH WATER OVER HWY 3395. |
| Apr 3, 7:30 PM EDT | FLASH FLOOD | Kiahsville, WV | WATER OVER ROADS IN KIAHSVILLE WV...VIA SOCIAL MEDIA |
| Apr 3, 7:45 PM EDT | FLASH FLOOD | 3 Sse Gallup, KY | FLOODING ON DONATHON ROAD ALONG BURGESS FORK |
| Apr 3, 7:50 PM EDT | FLASH FLOOD | 1 Nne Kiahsville, WV | LICK CREEK OUT OF ITS BANKS...COVERING LICK CREEK ROAD IN SPOTS |
| Apr 3, 7:56 PM EDT | FLASH FLOOD | 2 S Louisa, KY | WATER ON HIGHWAY 644 NEAR SEE HILL |
| Apr 3, 8:00 PM EDT | FLOOD | 1 Sw Louisa, KY | OVERPASS FLOODED AT THE INTERSECTION OF HWYS 23 AND 32. TIME ESTIMATED. |
| Apr 3, 8:00 PM EDT | FLOOD | Charley, KY | MODERATE STREAM FLOODING REPORTED AROUND THE CHARLEY KY AREA. |
| Apr 3, 8:05 PM EDT | FLASH FLOOD | East Lynn, WV | *** 1 FATAL *** FEMALE WALKING ON ROAD WAS SWEPT INTO THE CREEK BY FAST MOVING WATER. |
| Apr 3, 8:10 PM EDT | FLASH FLOOD | 1 N Yawkey, WV | BEAR FORK CREEK OUT OF BANKS...COVERING BEAR FORK ROAD |
| Apr 3, 8:10 PM EDT | FLASH FLOOD | Alkol, WV | ROUTE 3 BLOCKED DUE TO WATER OVER ROAD |
| Apr 3, 8:10 PM EDT | FLASH FLOOD | Branchland, WV | FOURMILE CREEK OUT OF BANKS...COVERING FOUR MILE CREEK ROAD |
| Apr 3, 8:15 PM EDT | FLASH FLOOD | Harts, WV | FLOODING IN HOUSES AND ACROSS THE ROAD AT FRANCIS CREEK AND LITTLE HARTS |
| Apr 3, 8:22 PM EDT | FLASH FLOOD | 5 Nw Louisa, KY | THREE D ROAD IS FLOODED AND IMPASSABLE... WATER NEARING HOMES |
| Apr 3, 8:30 PM EDT | FLASH FLOOD | Blaine, KY | WATER OVER BRUSHY CREEK RD IN SEVERAL PLACES |
| Apr 3, 8:41 PM EDT | FLASH FLOOD | 1 Ssw Webbville, KY | REPORT OF MULTIPLE VEHICLES STUCK IN WATER ON KY201 JUST SOUTH OF KY1 |
| Apr 3, 8:46 PM EDT | FLASH FLOOD | 1 Ssw Yatesville Lake S, KY | LEFT FORK MORGANS CREEK ROAD BLOCKED BY HIGH WATER |
| Apr 3, 8:51 PM EDT | FLASH FLOOD | 1 Sse Harts, WV | E FORK ROAD FLOODED BY EAST FORK OF BIG HARTS CREEK |
| Apr 3, 8:53 PM EDT | FLASH FLOOD | 2 Ssw Ranger, WV | ROUTE 37 CLOSED DUE TO HIGH WATER...ALSO BARBURRY ROAD |
| Apr 3, 9:14 PM EDT | FLASH FLOOD | Kiahsville, WV | WATER HAS RISEN MORE...NOW IMPACTING HOUSES...VIA SOCIAL MEDIA |
| Apr 3, 9:26 PM EDT | FLASH FLOOD | 1 S Ranger, WV | VFD REPORTING WATER INTO HOMES ALONG ROUTE 37 AND FOURTEENMILE CREEK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 22 storm reports to this flash flood warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.5 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -82 J/kg
- Mixed-layer LCL
- 840 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- -55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
265
WGUS51 KRLX 032230
FFWRLX
KYC127-WVC043-099-040130-
/O.NEW.KRLX.FF.W.0001.150403T2230Z-150404T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
630 PM EDT FRI APR 3 2015
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
LAWRENCE COUNTY IN KENTUCKY...
THIS INCLUDES THE CITIES OF...YATESVILLE LAKE STATE PARK...
LOUISA...BLAINE...
LINCOLN COUNTY IN WEST VIRGINIA...
THIS INCLUDES THE CITY OF HAMLIN...
WAYNE COUNTY IN WEST VIRGINIA...
THIS INCLUDES THE CITIES OF...WAYNE...BEECH FORK STATE PARK...
* UNTIL 930 PM EDT
* AT 625 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM THUNDERSTORMS ALONG A LINE EXTENDING FROM
MARTHA TO KIAHSVILLE...OR ALONG A LINE EXTENDING FROM 7 MILES
WEST OF BLAINE TO 11 MILES SOUTHEAST OF WAYNE THE LINE MOVING
EAST IN A WAY THAT REPETITIVE DOWNPOURS WILL OCCUR..
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
RANGER...CHARLEY...SPURLOCKVILLE...ULYSSES...DUNLOW...HARTS AND
GILL
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF AN INCH TO AN INCH AND A HALF ARE
POSSIBLE IN THE WARNED AREA.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT HIGH WATER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3811 8289 3818 8292 3825 8279 3827 8263
3824 8259 3831 8251 3830 8230 3823 8228
3830 8221 3826 8200 3829 8197 3828 8181
3814 8190 3813 8195 3802 8199 3796 8224
3797 8254 3788 8263 3797 8284 3798 8302
$$
122 follow-up statements
943
WGUS71 KRLX 040000
FFSRLX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
800 PM EDT FRI APR 3 2015
KYC127-WVC043-099-040130-
/O.CON.KRLX.FF.W.0001.000000T0000Z-150404T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN WV-WAYNE WV-LAWRENCE KY-
800 PM EDT FRI APR 3 2015
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM EDT FOR
LAWRENCE COUNTY IN KENTUCKY...AND WAYNE AND LINCOLN COUNTIES IN WEST
VIRGINIA...
AT 755 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED THAT
THE LINE OF THUNDERSTORMS THAT PROMPTED THE WARNING HAD MOVED
THROUGH...BUT A SECOND LINE OF THUNDERSTORMS WILL PRODUCE OR WORSEN
FLASH FLOODING. THESE NEW STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 29 MILES WEST OF MARTHA TO WEBBVILLE...OR ALONG A
LINE EXTENDING FROM 9 MILES WEST OF WEST LIBERTY TO 6 MILES EAST OF
GRAYSON LAKE STATE PARK...MOVING EAST AT 50 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
YATESVILLE LAKE STATE PARK...BLAINE...CENTERVILLE...FORT GAY...
WAYNE...LOUISA...BEECH FORK STATE PARK...CHARLEY...EAST LYNN LAKE...
ULYSSES...KIAHSVILLE...HAMLIN...DUNLOW...RANGER...GILL...
SPURLOCKVILLE AND HARTS
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF AN INCH IN AN HOUR OR LESS ARE
POSSIBLE IN THE WARNED AREA.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
TURN AROUND DON'T DROWN. DO NOT DRIVE YOUR CAR ON FLOODED ROADWAYS.
PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT HIGH WATER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3811 8289 3818 8292 3825 8279 3827 8263
3824 8259 3831 8251 3830 8230 3823 8228
3830 8221 3826 8200 3829 8197 3828 8181
3814 8190 3813 8195 3802 8199 3796 8224
3797 8254 3788 8263 3797 8284 3798 8302
$$
12037
WGUS71 KRLX 040134
FFSRLX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
934 PM EDT FRI APR 3 2015
KYC127-WVC043-099-040142-
/O.EXP.KRLX.FF.W.0001.000000T0000Z-150404T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN WV-WAYNE WV-LAWRENCE KY-
934 PM EDT FRI APR 3 2015
...THE FLASH FLOOD WARNING HAS EXPIRED FOR LAWRENCE COUNTY IN
KENTUCKY...AND WAYNE AND LINCOLN COUNTIES IN WEST VIRGINIA...
THE HEAVIEST OF THE RAIN WAS OVER...THEREFORE THE FLASH FLOOD
WARNING THAT WAS IN EFFECT HAS BEEN ALLOWED TO EXPIRE.
SOME STREAMS AND CREEKS CONTINUE TO SLOWLY RISE...AND AN AREA FLOOD
WARNING REMAINS IN EFFECT UNTIL 11 PM.
TURN AROUND DON'T DROWN. DO NOT DRIVE YOUR CAR ON FLOODED ROADWAYS.
PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT HIGH WATER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
LAT...LON 3811 8289 3818 8292 3825 8279 3827 8263
3824 8259 3831 8251 3830 8230 3823 8228
3830 8221 3826 8200 3829 8197 3828 8181
3814 8190 3813 8195 3802 8199 3796 8224
3797 8254 3788 8263 3797 8284 3798 8302
$$
12What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Apr 3, 5:45 PM EDT, 45 minutes earlier.
Area forecast discussion, Apr 3, 5:45 PM EDT, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
545 PM EDT FRI APR 3 2015
.SYNOPSIS...
COLD FRONT SWEEPS THROUGH TONIGHT. COOLER SATURDAY WITH HIGH PRESSURE
BUILDING IN. DRY EASTER. UNSETTLED WEATHER NEXT WEEK.
&&
.NEAR TERM /THROUGH SATURDAY/...
ADJUSTED POPS PER LATEST RADAR IMAGES SHOWING AN AREA OF NUMEROUS
SHOWERS WITH EMBEDDED THUNDERSTORMS MOVING EAST NORTHEAST ACROSS
OUR KY COUNTIES INTO WV. REST OF FORECAST REMAINS REPRESENTATIVE.
PREVIOUS DISCUSSION BELOW...
A COUPLE OF FEATURES TO NOTE IN THE NEAR TERM PERIOD. STALLED
FRONTAL BOUNDARY ACROSS SOUTHEAST OHIO THIS AFTERNOON...WITH AN
AREA OF LOW PRESSURE GRADUALLY MOVING NORTHEAST OUT OF THE
SOUTHERN IL/IN AREA TOWARDS THE NORTHEAST. ALSO...A WEAK BOUNDARY
LINGERING ACROSS SOUTHERN ZONES...WITH SEVERAL WAVES MOVING EAST
ACROSS THE AREA TODAY.
SATELLITE ESTIMATES OF AROUND THREE QUARTERS TO EIGHT TENTHS OF AN
INCH OF PW ACROSS THE AREA...WITH PW VALUES OF OVER AN INCH JUST TO
OUR SOUTHEAST...AND PROGGED TO INCREASE ACROSS THE REGION AS LOW
CONTINUES TO MOVE NORTHEAST...AND LOW LEVEL JET STRENGTHENS ACROSS
THE AREA. HAVE HAD A FEW FLOODING ISSUES SO FAR THIS
MORNING/AFTERNOON ACROSS PARTS OF EASTERN KY AND SOUTHERN OHIO...AND
AS IN PREVIOUS DISCUSSION...WITH THE BOUNDARY ACROSS THE SOUTH...AND
CONTINUED WAVES OF PRECIP...AND EXPECTED CONVECTION...ELECTED TO
JUST EXPAND THE WATCH ACROSS SOUTHERN AREAS TOO.
INSTABILITY SHOULD INCREASE THIS AFTERNOON...WITH SPC HIGHLIGHTING
SOUTHERN AND EASTERN ZONES IN A SLIGHT RISK...AND REMAINDER OF CWA
OUTSIDE OF VERY NORTHERN ZONES IN MARGINAL...WITH SPC HIGHLIGHTING
MCS ACROSS WESTERN KY THAT WILL CONTINUE TO TREK EASTWARD TOWARDS
OUR REGION AS THE PRIMARY THREAT TO WATCH. STILL THINKING WIND GUSTS
WITH ANY STORMS WILL BE THE PRIMARY THREAT...ALTHOUGH WITH FREEZING
LEVEL AROUND 9000-10000 FEET...HAIL WILL ALSO BE A THREAT. IN
ADDITION...STILL EXPECTING SOME DECENT WIND GUSTS...PARTICULARLY
ALONG AND BEHIND THE FRONT THIS EVENING AND TONIGHT. THERE ARE A FEW
BREAKS IN THE CLOUDS TO OUR WEST...BUT APPEARS AS IF THEY COULD BE
TRYING TO FILL BACK IN. IF THEY CONTINUE TO BREAK...THIS WILL ONLY
HELP TO AID INSTABILITY.
MUCH COLDER AIR WILL RUSH IN FOR TONIGHT AND SATURDAY...WITH THE
POSSIBILITY OF A FEW FLAKES FLYING ACROSS THE HIGHER TERRAIN LATE
TONIGHT. COOLER HIGH PRESSURE TAKES HOLD FOR SATURDAY.
&&
.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY/...
THE SHORT TERM PERIOD OF THE FORECAST IS SANDWICHED BETWEEN TWO
UNSETTLED WEATHER PERIODS. HIGH PRESSURE CONTINUES TO BUILD IN
SATURDAY NIGHT AND SUNDAY. SUNDAY MORNING WILL BE CLEAR AND ON THE
COOL SIDE. A COUPLE OF IMPULSES WILL PASS WELL TO THE NORTH SUNDAY
AFTERNOON FROM A WARM FRONT THAT WILL EXTEND FROM CO/NE TO THE
GREAT LAKES. HAVE RAMPED POPS UP ON MONDAY FROM WEST OT EAST IN
ADVANCE OF THE NEXT WEATHER SYSTEM.
&&
.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
VERY LITTLE CONSENSUS BETWEEN MODELS FOR THE LONG TERM...WITH AN
OVERALL MESSY PATTERN OF WAVES BRINGING SHOWERS AND STORMS THROUGH
MOST OF NEXT WEEK. STUCK VERY CLOSE TO WPC GUIDANCE THROUGHOUT.
&&
.AVIATION /22Z FRIDAY THROUGH WEDNESDAY/...
LOCAL MVFR AND IFR CONDITIONS IN SCATTERED RAIN SHOWERS. WILL SEE AN
INCREASE IN SHOWER AND THUNDERSTORM ACTIVITY...PARTICULARLY AFTER
20Z...WITH WIDESPREAD MVFR AND LOCAL IFR CONDITIONS DEVELOPING.
EXPECT STRONG WIND GUSTS AND HAIL IN VICINITY OF ANY STORMS.
IN ADDITION...A STALLED FRONTAL BOUNDARY ACROSS SOUTHEAST OHIO
WILL PUSH EAST THIS EVENING...AT THE OHIO RIVER AROUND 00Z...AND
EAST OF THE MOUNTAINS 06Z. EXPECT A PERIOD OF STRONG/GUSTY WINDS
DURING AND POST FRONTAL PASSAGE...ALONG WITH A WIND SHIFT FROM
SOUTHWEST TO WEST THEN NORTHWEST.
EXPECT WIDESPREAD IFR/LIFR CONDITIONS PARTICULARLY AFTER
03Z...LINGERING THROUGH 12-15Z...WHEN GRADUAL IMPROVEMENT TO VFR
IS EXPECTED. IFR MAY LINGER ACROSS HIGHER TERRAIN SLIGHTLY LONGER.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z SUNDAY...
FORECAST CONFIDENCE: LOW.
ALTERNATE SCENARIOS: TIMING AND EXTENT OF IFR CONDITIONS MAY VARY
FROM FORECAST. TIMING OF FRONTAL PASSAGE MAY VARY FROM FORECAST.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
UTC 1HRLY 20 21 22 23 00 01 02 03 04 05 06 07
EDT 1HRLY 16 17 18 19 20 21 22 23 00 01 02 03
CRW CONSISTENCY L L L L L M M M M H H H
HTS CONSISTENCY M L M M M M M M M M M M
BKW CONSISTENCY H H H M M M H H H H H H
EKN CONSISTENCY M M M H H H M M L L L L
PKB CONSISTENCY H H H M M M M M M M M M
CKB CONSISTENCY H H H M M M M M H H H H
AFTER 00Z SUNDAY...
IFR POSSIBLE IN SHOWERS AND/OR STORMS ON TUESDAY.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FLOOD WATCH UNTIL 2 AM EDT SATURDAY FOR WVZ005>011-013>020-
024>040-046-047.
OH...FLOOD WATCH UNTIL 2 AM EDT SATURDAY FOR OHZ066-067-075-076-
083>087.
KY...FLOOD WATCH UNTIL 2 AM EDT SATURDAY FOR KYZ101>103-105.
VA...FLOOD WATCH UNTIL 2 AM EDT SATURDAY FOR VAZ003-004.
&&
SYNOPSIS...FB/MZ/SL
NEAR TERM...ARJ/SL
SHORT TERM...FB
LONG TERM...MZ
AVIATION...SLHazardous weather outlook, Apr 3, 10:28 AM EDT, 8 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 1028 AM EDT FRI APR 3 2015 KYZ105-VAZ003-004-WVZ005-013-024>026-033>035-041430- LAWRENCE KY-DICKENSON-BUCHANAN-WAYNE-LINCOLN-MINGO-LOGAN-BOONE- MCDOWELL-WYOMING-RALEIGH- 1028 AM EDT FRI APR 3 2015 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHWEST VIRGINIA...SOUTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. THERE IS ALSO A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON. THE MAIN THREAT IS DAMAGING WIND ALTHOUGH HAIL IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ROUNDS OF SHOWERS AND EMBEDDED THUNDERSTORMS ARE LIKELY TO RETURN FOR MUCH OF NEXT WEEK. REPETITIVE ROUNDS COULD LEAD TO THE POTENTIAL FOR FLOODING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. KYZ101>103-OHZ086-087-WVZ006>008-014>016-018-027>030-036>040-046-047- 041430- GREENUP-CARTER-BOYD-GALLIA-LAWRENCE OH-CABELL-MASON-JACKSON WV- PUTNAM-KANAWHA-ROANE-CALHOUN-CLAY-BRAXTON-GILMER-LEWIS-FAYETTE- NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH- 1028 AM EDT FRI APR 3 2015 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO AND CENTRAL WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. THERE IS ALSO A MARGINAL RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON. THE MAIN THREAT IS DAMAGING WIND. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ROUNDS OF SHOWERS AND EMBEDDED THUNDERSTORMS ARE LIKELY TO RETURN FOR MUCH OF NEXT WEEK. REPETITIVE ROUNDS COULD LEAD TO THE POTENTIAL FOR FLOODING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. OHZ066-067-075-076-083>085-WVZ009>011-017-019-020-031-032-041430- PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON OH-VINTON-MEIGS-WOOD- PLEASANTS-TYLER-WIRT-RITCHIE-DODDRIDGE-HARRISON-TAYLOR- 1028 AM EDT FRI APR 3 2015 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO AND NORTHERN WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ROUNDS OF SHOWERS AND EMBEDDED THUNDERSTORMS ARE LIKELY TO RETURN FOR MUCH OF NEXT WEEK. REPETITIVE ROUNDS COULD LEAD TO THE POTENTIAL FOR FLOODING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. TRM
The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 8:02 PM EDT | Special Weather Statement | RLX | Calhoun, Ritchie, Wirt | 28 min |
| Apr 2, 8:14 PM EDT | Special Weather Statement | RLX | Cabell, Lincoln, Putnam, Wayne | 31 min |
| Apr 3, 5:08 PM EDT | Areal Flood Warning | RLX | Wayne | 6 hr |
| Apr 3, 5:45 PM EDT | Areal Flood Warning | RLX | Cabell, Mason, Putnam | 6 hr |
| Apr 3, 6:36 PM EDT | Severe Thunderstorm Warning | RLX | Wayne | 24 min |
| Apr 3, 7:31 PM EDT | Flash Flood Warning | RLX | Boone, Fayette, Kanawha, Logan, Raleigh, Wyoming | 3 hr |
| Apr 3, 9:50 AM EDT | Special Weather Statement | RLX | Carter, Greenup | 115 min |
| Apr 3, 10:36 AM EDT | River Flood Warning | RLX | Carter, Greenup | 43 hr |
Nearby
Flash Flood Warnings in West Virginia, 2015Flash Flood Warnings in Kentucky, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.